# SDR FDEA200910133549

- Difficulty date: October 13, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5112
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STA 365, RBL 24 TO 60 UPPER SURFACE CORRODED.  BLENDED AREA IAW SRM 51-10-01 ORIG MAT .125 AFTER REWORK .108 OUT OF LIMITS IAW SRM 53-00-51, REMOVED DAMAGED AREA IAW SRM 53-00-51 REPAIR NR 3 , FABRICATED NEW CHORD FROM MAT ID NR BAC 1505-10067 IAW SRM 53-00-51 TABLE 1 LOCATED IN DRILLED HOLES IAW SRM 51-40-02 TREATED AND PRIMED IAW SRM 51-20-01 INSTALLED TEE FITTING FROM LBL 24 TO RBL 60 IAW SRM 51-40-02, THIS IS A MAJOR "A " REPAIR NO FOLLOW-UP INSPECTIONS REQUIRED.
